BRIGHT AND DARK SOLITON SOLUTIONS OF THE GENERALIZED ZAKHAROV-KUZNETSOV-BENJAMIN-BONA-MAHONY NONLINEAR EVOLUTION EQUATION


Guner O., Bekir A., Moraru L., Biswas A.

PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE, vol.16, no.3, pp.422-429, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2015
  • Journal Name: PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.422-429

Abstract

In this paper, we obtain the 1-soliton solutions of the generalized Zakharov-Kuznetsov-Benjamin-Bona-Mahony (GZK-BBM) equation. By using a solitary wave ansatz in the form of sech(p) function and another wave ansatz in the form of tanh(p) function we obtain bright and dark soliton solutions for this equation. The physical parameters in the soliton solutions: amplitude, inverse width, and velocity are obtained as functions of the dependent model coefficients.